# SDR GTIA96NK209

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT ASSEMBLY INTERMITTENT.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECKS GOOD PER 33-50-1.  (M)
